# SDR 03FDEA01177

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 37,931 hours, 26,617 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Main Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL FL 190 280 KTS OCN LT TURB MAIN CARGO DOOR WARNING LIGHT ILLUMINATED STEADY THEN WENT DIM AND EXTINGUISHED AFTER 30 SEC AS WE COMPLIED WITH RED TABS.    CHECKED OPERATION AND INDICATION OF MAIN CARGO DOOR, ONLY DISCREPANCY NOTED WAS INCORRECT ADJUSTMENT OF THE NR3 AND NR 5 OVERCENTER PROXIMITY SWITCHES.  LATCHES  ALIGNED WITH WHITE STRIPES IAW MM, DOWN SEQUENCE SWITCH WITHIN ADJUSTMENT.   ADJUSTED NR 3 AND NR 5 OVERCTR. PROX SWITCHES IAW B727MM 52-34-009-5 PARA. 1 F.(1). MAIN   CARGO DOOR OPERATES AND INDICATES NORMAL.
